# SDR AWXA200200175

- Difficulty date: February 11, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 35,800 hours, 26,680 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C2574675
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING C-10 CHECK A GOUGE WAS FOUND ON THE LOWER LEADING EDGE OF THE L/H ELEVATOR JUST INBOARD OF THE #6 HINGE. MAINTENANCE REMOVED DAMAGE AREA AND APPLIED HONEYCOMB REPAIR PLY AT ELEVATOR STA 210.5 IAW B737-300 SRM 51-70-17, AND AWA ER 03-5521-02054-GF1.
